ダウンロード数 : ?
File
language
eng
Author
Journal Title
Proceedings of the Japan Academy. Series A, Mathematical sciences
Volume
60
Issue
5
Start Page
153
End Page
156
ISSN
03862194
Published Date
1984
DOI
NCID
AA00785474
Publisher
日本学士院
Publisher Aalternative
Japan Academy
NII Type
Journal Article
Format
PDF
Resource URL(IsVersionOf)
http://projecteuclid.org/euclid.pja/1195515117
Rights
© Japan Academy
Text Version
出版社版
OAI-PMH Set
Interdisciplinary Graduate School of Science and Engineering
このエントリーをはてなブックマークに追加